On a variant of Pillai's problem with transcendental numbers

R. Tichy, I. Vukusic*, D. Yang, V. Zeigler

*Corresponding author for this work

Research output: Contribution to journalArticlepeer-review

Abstract

We study the asymptotic behaviour of the number of solutions (m, n) ∈ N2, to the inequality | αn- βm| ≤ x when x tends to infinity. Here α, β are given multiplicatively independent complex numbers with| α| > 1 and | β| > 1.

Original languageEnglish
Pages (from-to)650-666
Number of pages17
JournalActa Mathematica Hungarica
Volume166
Issue number2
DOIs
Publication statusPublished - Apr 2022

Keywords

  • Diophantine inequality
  • Pillai’s problem

ASJC Scopus subject areas

  • General Mathematics

Fingerprint

Dive into the research topics of 'On a variant of Pillai's problem with transcendental numbers'. Together they form a unique fingerprint.

Cite this